Author Index

A

  • Abbaszadeh, S. On the quadratic support of strongly convex functions [Volume 7, Issue 1, 2015, Pages 15-20]
  • Afrouzi, Ghasem A. Existence of three solutions for a class of fractional boundary value systems [Volume 7, Issue 2, 2016, Pages 351-362]
  • Aghanians, Aris Fixed points for Chatterjea contractions on a metric space with a graph [Volume 7, Issue 2, 2016, Pages 49-58]
  • Ahmad, Manzoor On some generalisations of Brown's conjecture [Volume 7, Issue 2, 2016, Pages 345-349]
  • Akrami, Mohamad Hossein Existence of Mild Solutions to a Cauchy Problem Presented by Fractional Evolution Equation with an Integral Initial Condition [Volume 7, Issue 2, 2016, Pages 185-193]
  • Alimohammadi, Davood Nonexpansive mappings on complex C*-algebras and their fixed points [Volume 7, Issue 1, 2015, Pages 21-29]
  • Alimohammady, Mohsen Regularized fractional derivatives in Colombeau algebra [Volume 7, Issue 1, 2015, Pages 279-287]
  • Alizadeh, Sattar Approximate a quadratic mapping in multi-Banach spaces, a fixed point approach [Volume 7, Issue 1, 2015, Pages 63-75]
  • Allahyari, Reza Existence of solutions of infinite systems of integral equations in the Frechet spaces [Volume 7, Issue 2, 2016, Pages 205-216]
  • Amyari, Maryam A generalization of Martindale's theorem to $(lpha, eta)-$homomorphism [Volume 7, Issue 2, 2016, Pages 143-151]
  • Arab, Reza Existence of solutions of infinite systems of integral equations in the Frechet spaces [Volume 7, Issue 2, 2016, Pages 205-216]

B

  • Babolian, Esmail A numerical scheme for space-time fractional advection-dispersion equation [Volume 7, Issue 2, 2016, Pages 331-343]
  • Banerjee, Dibyendu Relative order and type of entire functions represented by Banach valued Dirichlet series in two variables [Volume 7, Issue 1, 2015, Pages 1-14]
  • Beloul, Said Some fixed point theorems for weakly subsequentially continuous and compatible of type (E) mappings with an application [Volume 7, Issue 1, 2015, Pages 53-62]
  • Biswas, Tanmay Some inequalities in connection to relative orders of entire functions of several complex variables [Volume 7, Issue 2, 2016, Pages 133-141]
  • Boujeddaine, M. An analog of Titchmarsh's theorem for the Bessel transform in the space $mathrm{L}_{p,lpha}(mathbb{R}_{+})$ [Volume 7, Issue 1, 2015, Pages 243-248]
  • Boujeddaine, Mustapha Titchmarsh theorem for Jacobi Dini-Lipshitz functions [Volume 7, Issue 1, 2015, Pages 93-101]
  • Brahim, Kamel Some new results using Hadamard fractional integral [Volume 7, Issue 1, 2015, Pages 103-109]
  • Budak, Huseyin On the generalization of Trapezoid Inequality for functions of two variables with bounded variation and applications [Volume 7, Issue 1, 2015, Pages 77-85]

C

  • Chadli, Lalla Saadia Generalized solution of Sine-Gordon equation [Volume 7, Issue 1, 2015, Pages 87-92]
  • Chandok, Sumit Some common fixed point theorems for Gregus type mappings [Volume 7, Issue 2, 2016, Pages 217-228]

D

  • Daher, R. An analog of Titchmarsh's theorem for the Bessel transform in the space $mathrm{L}_{p,lpha}(mathbb{R}_{+})$ [Volume 7, Issue 1, 2015, Pages 243-248]
  • Daher, Radouan Titchmarsh theorem for Jacobi Dini-Lipshitz functions [Volume 7, Issue 1, 2015, Pages 93-101]
  • Damirchi, Javad Differential transform method for a a nonlinear system of differential equations arising in HIV infection of CD4+T cell [Volume 7, Issue 2, 2016, Pages 269-277]
  • Datta, Sanjib Kumar Some inequalities in connection to relative orders of entire functions of several complex variables [Volume 7, Issue 2, 2016, Pages 133-141]
  • Dhakne, Machindra B. On boundary value problems of higher order abstract fractional integro-differential equations [Volume 7, Issue 2, 2016, Pages 165-184]
  • Djordjevic, Dragan The solutions to the operator equation $TXS^* -SX^*T^*=A$ in Hilbert $C^*$-modules [Volume 7, Issue 2, 2016, Pages 127-132]
  • Dutta, Debasmita Some inequalities in connection to relative orders of entire functions of several complex variables [Volume 7, Issue 2, 2016, Pages 133-141]

E

  • Ebrahimi Vishki, Hamid Reza Product of derivations on C$^*$-algebras [Volume 7, Issue 2, 2016, Pages 109-114]
  • Ekrami, Khalil Product of derivations on C$^*$-algebras [Volume 7, Issue 2, 2016, Pages 109-114]
  • El Hamma, Mohamed An analog of Titchmarsh's theorem for the Bessel transform in the space $mathrm{L}_{p,lpha}(mathbb{R}_{+})$ [Volume 7, Issue 1, 2015, Pages 243-248]
  • Elomari, Mhamed Generalized solution of Sine-Gordon equation [Volume 7, Issue 1, 2015, Pages 87-92]
  • Elqorachi, Elhoucien Solutions and stability of variant of Van Vleck's and D'Alembert's functional equations [Volume 7, Issue 2, 2016, Pages 279-301]
  • Erjaee, Gholam Hussain Existence of Mild Solutions to a Cauchy Problem Presented by Fractional Evolution Equation with an Integral Initial Condition [Volume 7, Issue 2, 2016, Pages 185-193]
  • Eshaghi, Madjid Functionally closed sets and functionally convex sets in real Banach spaces [Volume 7, Issue 1, 2015, Pages 289-294]
  • Eshaghi Gordji, M On the quadratic support of strongly convex functions [Volume 7, Issue 1, 2015, Pages 15-20]

F

  • Fahlaoui, Said Titchmarsh theorem for Jacobi Dini-Lipshitz functions [Volume 7, Issue 1, 2015, Pages 93-101]
  • Fallahi, Kamal Fixed points for Chatterjea contractions on a metric space with a graph [Volume 7, Issue 2, 2016, Pages 49-58]
  • Farajzadeh, Ali On intermediate value theorem in ordered Banach spaces for noncompact and discontinuous mappings [Volume 7, Issue 1, 2015, Pages 295-300]
  • Farokhzad Rostami, R. Approximately generalized additive functions in several variables via fixed point method [Volume 7, Issue 1, 2015, Pages 167-181]
  • Fathi, Hedayat Variational inequalities on Hilbert $C^*$-modules [Volume 7, Issue 1, 2015, Pages 155-165]
  • Fathi, Javad On the fine spectrum of generalized upper triangular double-band matrices $Delta^{uv}$ over the sequence spaces $c_o$ and $c$ [Volume 7, Issue 1, 2015, Pages 31-43]
  • Fattahi Amirdehi, Fariba Regularized fractional derivatives in Colombeau algebra [Volume 7, Issue 1, 2015, Pages 279-287]

G

  • Ghods, Masoud Common fixed point of multivalued graph contraction in metric spaces [Volume 7, Issue 1, 2015, Pages 225-230]
  • Ghods, Samaneh Coupled coincidence point in ordered cone metric spaces with examples in game theory [Volume 7, Issue 1, 2015, Pages 183-194]
  • Gupta, Vijay ( p,q)-Genuine Baskakov-Durrmeyer operators [Volume 7, Issue 2, 2016, Pages 69-76]

H

  • Hadian Dehkordi, Masoud Common fixed point of multivalued graph contraction in metric spaces [Volume 7, Issue 1, 2015, Pages 225-230]
  • Hadjian, Armin Existence of three solutions for a class of fractional boundary value systems [Volume 7, Issue 2, 2016, Pages 351-362]
  • Hassani, Feysal Algebras defined by homomorphisms [Volume 7, Issue 2, 2016, Pages 153-164]
  • Hassani, Mahmoud A generalization of Martindale's theorem to $(lpha, eta)-$homomorphism [Volume 7, Issue 2, 2016, Pages 143-151]
  • Hassani, Mahmoud The solutions to the operator equation $TXS^* -SX^*T^*=A$ in Hilbert $C^*$-modules [Volume 7, Issue 2, 2016, Pages 127-132]
  • Hayati, Bahman Completely continuous Banach algebras [Volume 7, Issue 1, 2015, Pages 301-308]
  • Ho, Vu Random fractional functional differential equations [Volume 7, Issue 2, 2016, Pages 253-267]
  • Hoseinioun, S.A.R. Approximately generalized additive functions in several variables via fixed point method [Volume 7, Issue 1, 2015, Pages 167-181]
  • Hosseinioun, S.A.R. Variational inequalities on Hilbert $C^*$-modules [Volume 7, Issue 1, 2015, Pages 155-165]
  • Hosseinioun, S.A.R. Weak and $(-1)$-weak amenability of second dual of Banach algebras [Volume 7, Issue 2, 2016, Pages 39-48]

J

  • Jani, Mostafa A numerical scheme for space-time fractional advection-dispersion equation [Volume 7, Issue 2, 2016, Pages 331-343]
  • Javadi, Shahnam A numerical scheme for space-time fractional advection-dispersion equation [Volume 7, Issue 2, 2016, Pages 331-343]
  • Jhade, Pankaj Kumar Common fixed point theorem for nonexpansive type single valued mappings [Volume 7, Issue 1, 2015, Pages 45-51]

K

  • Kant, Shashi Dynamical behavior of a stage structured prey-predator model [Volume 7, Issue 1, 2015, Pages 231-241]
  • Keyhani, Eqbal A generalization of Martindale's theorem to $(lpha, eta)-$homomorphism [Volume 7, Issue 2, 2016, Pages 143-151]
  • Khammahawong, Konrawut On best proximity points for multivalued cyclic $F$-contraction mappings [Volume 7, Issue 2, 2016, Pages 363-374]
  • Khuong, Vu Van Asymptotic behavior of a system of two difference equations of exponential form [Volume 7, Issue 2, 2016, Pages 319-329]
  • Kim, Hee Sik Some drifts on posets and its application to fuzzy subalgebras [Volume 7, Issue 2, 2016, Pages 115-125]
  • Kumam, Poom On best proximity points for multivalued cyclic $F$-contraction mappings [Volume 7, Issue 2, 2016, Pages 363-374]
  • Kumar, Vivek Dynamical behavior of a stage structured prey-predator model [Volume 7, Issue 1, 2015, Pages 231-241]

M

  • Manjegani, Seyed Mahmoud A determinant inequality and log-majorisation for operators [Volume 7, Issue 1, 2015, Pages 131-140]
  • Melliani, Said Generalized solution of Sine-Gordon equation [Volume 7, Issue 1, 2015, Pages 87-92]
  • Mir, Abdullah On the $s^{th}$ derivative of a polynomial [Volume 7, Issue 1, 2015, Pages 141-145]
  • Mirzapour, Mahdi Projected non-stationary simultaneous iterative methods [Volume 7, Issue 2, 2016, Pages 243-251]
  • Mirzavaziri, Madjid Product of derivations on C$^*$-algebras [Volume 7, Issue 2, 2016, Pages 109-114]
  • Moazzen, Alireza Functionally closed sets and functionally convex sets in real Banach spaces [Volume 7, Issue 1, 2015, Pages 289-294]
  • Mohammadzadeh Karizaki, Mehdi The solutions to the operator equation $TXS^* -SX^*T^*=A$ in Hilbert $C^*$-modules [Volume 7, Issue 2, 2016, Pages 127-132]
  • Mohanta, Sushanta Coincidence point and common fixed point results via scalarization function [Volume 7, Issue 2, 2016, Pages 77-91]
  • Mohseni Kolagar, Samad Existence of three solutions for a class of fractional boundary value systems [Volume 7, Issue 2, 2016, Pages 351-362]
  • Mondal, Nilkanta Relative order and type of entire functions represented by Banach valued Dirichlet series in two variables [Volume 7, Issue 1, 2015, Pages 1-14]
  • Moosaei, Mohammad On fixed points of fundamentally nonexpansive mappings in Banach spaces [Volume 7, Issue 1, 2015, Pages 219-224]
  • Moradlou, Fridoun Approximate a quadratic mapping in multi-Banach spaces, a fixed point approach [Volume 7, Issue 1, 2015, Pages 63-75]
  • Moujahid, Abdelaziz Generalized solution of Sine-Gordon equation [Volume 7, Issue 1, 2015, Pages 87-92]

N

  • Naeimi Sadigh, Alireza Coupled coincidence point in ordered cone metric spaces with examples in game theory [Volume 7, Issue 1, 2015, Pages 183-194]
  • Neggers, Joseph Some drifts on posets and its application to fuzzy subalgebras [Volume 7, Issue 2, 2016, Pages 115-125]
  • Nikazad, Touraj Projected non-stationary simultaneous iterative methods [Volume 7, Issue 2, 2016, Pages 243-251]
  • Nourouzi, Kourosh Vector ultrametric spaces and a fixed point theorem for correspondences [Volume 7, Issue 1, 2015, Pages 147-153]

P

  • Parchetalab, Mahmood On a class of paracontact Riemannian manifold [Volume 7, Issue 1, 2015, Pages 195-205]
  • Phong, Mai Nam Asymptotic behavior of a system of two difference equations of exponential form [Volume 7, Issue 2, 2016, Pages 319-329]

R

  • Rabbani, Mohsen Existence of solution and solving the integro-differential equations system by the multi-wavelet Petrov-Galerkin method [Volume 7, Issue 1, 2015, Pages 207-218]
  • Rahimi shamami, Taher Differential transform method for a a nonlinear system of differential equations arising in HIV infection of CD4+T cell [Volume 7, Issue 2, 2016, Pages 269-277]
  • Rashwan, R.A. Some common fixed point theorems for four $(psi, arphi)$-weakly contractive mappings satisfying rational expressions in ordered partial metric spaces [Volume 7, Issue 1, 2015, Pages 111-130]
  • Rassias, Michael Th. On a Hardy-Hilbert-Type Inequality with a General Homogeneous Kernel [Volume 7, Issue 1, 2015, Pages 249-269]
  • Rassias, Michael Th. A more accurate half-discrete Hardy-Hilbert-type inequality with the best possible constant factor related to the extended Riemann-Zeta function [Volume 7, Issue 2, 2016, Pages 1-27]
  • Rassias, Th. M. ( p,q)-Genuine Baskakov-Durrmeyer operators [Volume 7, Issue 2, 2016, Pages 69-76]
  • Rassias, Th.M. Solutions and stability of variant of Van Vleck's and D'Alembert's functional equations [Volume 7, Issue 2, 2016, Pages 279-301]
  • Rasuoli, Hossein On the shadowing property of nonautonomous discrete systems [Volume 7, Issue 1, 2015, Pages 271-277]
  • Redouani, Ahmed Solutions and stability of variant of Van Vleck's and D'Alembert's functional equations [Volume 7, Issue 2, 2016, Pages 279-301]
  • Reisi Dezaki, Hamidreza Functionally closed sets and functionally convex sets in real Banach spaces [Volume 7, Issue 1, 2015, Pages 289-294]

S

  • Sadati, Zahra Application of new basis functions for solving nonlinear stochastic differential equations [Volume 7, Issue 2, 2016, Pages 59-68]
  • Sahoo, Prasanna K. Approximation of a generalized Euler-Lagrange type additive mapping on Lie $C^{st}$-algebras [Volume 7, Issue 2, 2016, Pages 195-204]
  • Saiedinezhad, Somayeh Some functional inequalities in variable exponent spaces with a more generalization of uniform continuity condition [Volume 7, Issue 2, 2016, Pages 29-38]
  • Saleh, S.M. Some common fixed point theorems for four $(psi, arphi)$-weakly contractive mappings satisfying rational expressions in ordered partial metric spaces [Volume 7, Issue 1, 2015, Pages 111-130]
  • Saluja, A S Common fixed point theorem for nonexpansive type single valued mappings [Volume 7, Issue 1, 2015, Pages 45-51]
  • Sa Ngiamsunthorn, Parinya On best proximity points for multivalued cyclic $F$-contraction mappings [Volume 7, Issue 2, 2016, Pages 363-374]
  • Sarikaya, Mehmet On the generalization of Trapezoid Inequality for functions of two variables with bounded variation and applications [Volume 7, Issue 1, 2015, Pages 77-85]
  • Sayevand, Khosro Fractional dynamical systems: A fresh view on the local qualitative theorems [Volume 7, Issue 2, 2016, Pages 303-318]
  • Shole Haghighi, Ali Existence of solutions of infinite systems of integral equations in the Frechet spaces [Volume 7, Issue 2, 2016, Pages 205-216]
  • Sideridis, Emilios A contribution to approximate analytical evaluation of Fourier series via an Applied Analysis standpoint; an application in turbulence spectrum of eddies [Volume 7, Issue 2, 2016, Pages 229-242]

T

  • Taf, Sabrina Some new results using Hadamard fractional integral [Volume 7, Issue 1, 2015, Pages 103-109]
  • Thabet, Sabri T. M. On boundary value problems of higher order abstract fractional integro-differential equations [Volume 7, Issue 2, 2016, Pages 165-184]

U

  • Ugwunnadi, Godwin Chidi Strong convergence of modified iterative algorithm for family of asymptotically nonexpansive mappings [Volume 7, Issue 2, 2016, Pages 93-108]

V

  • Valadkhani, A. Weak and $(-1)$-weak amenability of second dual of Banach algebras [Volume 7, Issue 2, 2016, Pages 39-48]
  • Venetis, John A contribution to approximate analytical evaluation of Fourier series via an Applied Analysis standpoint; an application in turbulence spectrum of eddies [Volume 7, Issue 2, 2016, Pages 229-242]

W

  • Wang, Zhihua Approximation of a generalized Euler-Lagrange type additive mapping on Lie $C^{st}$-algebras [Volume 7, Issue 2, 2016, Pages 195-204]

Y

  • Yang, Bicheng On a Hardy-Hilbert-Type Inequality with a General Homogeneous Kernel [Volume 7, Issue 1, 2015, Pages 249-269]
  • Yang, Bicheng A more accurate half-discrete Hardy-Hilbert-type inequality with the best possible constant factor related to the extended Riemann-Zeta function [Volume 7, Issue 2, 2016, Pages 1-27]

Z

  • Zargar, Bashir Ahmad On some generalisations of Brown's conjecture [Volume 7, Issue 2, 2016, Pages 345-349]
  • Zhang, Xiaohong Some drifts on posets and its application to fuzzy subalgebras [Volume 7, Issue 2, 2016, Pages 115-125]